Non-vanishing on the first cohomology
Bulletin de la Société Mathématique de France, Volume 105 (1977), pp. 415-418.
@article{BSMF_1977__105__415_0,
     author = {Prasad, Gopal},
     title = {Non-vanishing on the first cohomology},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {415--418},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {105},
     year = {1977},
     doi = {10.24033/bsmf.1859},
     mrnumber = {58 #1016},
     zbl = {0383.22015},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1859/}
}
TY  - JOUR
AU  - Prasad, Gopal
TI  - Non-vanishing on the first cohomology
JO  - Bulletin de la Société Mathématique de France
PY  - 1977
SP  - 415
EP  - 418
VL  - 105
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1859/
DO  - 10.24033/bsmf.1859
LA  - en
ID  - BSMF_1977__105__415_0
ER  - 
%0 Journal Article
%A Prasad, Gopal
%T Non-vanishing on the first cohomology
%J Bulletin de la Société Mathématique de France
%D 1977
%P 415-418
%V 105
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1859/
%R 10.24033/bsmf.1859
%G en
%F BSMF_1977__105__415_0
Prasad, Gopal. Non-vanishing on the first cohomology. Bulletin de la Société Mathématique de France, Volume 105 (1977), pp. 415-418. doi : 10.24033/bsmf.1859. http://www.numdam.org/articles/10.24033/bsmf.1859/

[1] Delaroche (C.) and Kirillov (A.). - Sur les relations entre l'espace dual d'un groupe et la structure de ses sous-groupes fermés, Séminaire Bourbaki, 20e année, 1967/1968, n° 343, 22 p. | Numdam | Zbl

[2] Garland (H.) and Raghunathan (M. S.). - Fundamental domains for lattices in R-rank 1 semi simple groups, Annals of Math, Series 2, t. 92, 1970, p. 279-326. | MR | Zbl

[3] Lang (S.). - Algebraic groups over finite fields, Amer. J. of Math., t. 78, 1956, p. 555-563. | MR | Zbl

[4] Margulis (G. A.). - Arithmetic properties of discrete subgroups [in Russian] , Uspekhi Mat. Nauk, t. 29, 1974, p. 49-98. | MR | Zbl

[5] Margulis (G. A.). - Discrete groups of motions of manifolds of non-positive curvature [in Russian] , “Proceedings of the International Congress of Mathematicians [1974, Vancouver]”, Vol. 2, p. 21-34. - Vancouver, Canadian mathematical Congress, 1975. | Zbl

[6] Prasad (G.). - Triviality of certain automorphisms of semi-simple groups over local fields, Math. Annalen, t. 218, 1975, p. 219-227. | MR | Zbl

[7] Prasad (G.). - Lattices in semi simple groups over local fields, Advances in Math. (to appear).

[8] Raghunathan (M. S.). - Cohomology of arithmetic subgroups of algebraic groups I and II, Annals of Math., t. 86, 1967, p. 409-424, and t. 87, 1968, p. 279-304. | MR | Zbl

[9] Weil (A.). - Discrete subgroups of Lie groups, I and II, Annals of Math., t. 72, 1960, p. 369-384, and t. 75, 1962, p. 578-602. | Zbl

[10] Weil (A.). - Remarks on the cohomology of groups, Annals of Math., t. 80, 1964, p. 149-157. | MR | Zbl

Cited by Sources: